Compatible and Incompatible Nonuniqueness Conditions for the Classical Cauchy Problem

Nowak, Christine, Diblík, Josef . Abstract and Applied Analysis 2011. 2011 (743815) :-

Locate this article in:

Bibtex

@article{CIS-317169,
  Author = {Nowak, Christine and Diblík, Josef},
  Title = {Compatible and Incompatible Nonuniqueness Conditions for the Classical Cauchy
				Problem},
  Journal = {Abstract and Applied Analysis},
  Volume = {2011},
  Number = {743815},
  Year = {2011},
  Pages = {--},
  Keywords = {}
}

Similar articles